Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 19, 2013, 9:10 PM CDT for 4 counties in Iowa. It was in force for 80 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 9:10 PM CDT (02:10 UTC)
- Expired
- May 19, 2013, 10:30 PM CDT
- In force
- 80 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Clayton County, IA, Fayette County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 80 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:30 PM CDT | TSTM WND DMG | Calmar, IA | MANY LARGE TREES WERE SNAPPED OFF QUITE A DISTANCE ABOVE THE GROUND IN THE SOUTHWEST AND NORTHEAST PORTIONS OF TOWN. SOME HOUSES HAD THEIR SIDING RIPPED OFF AND LOST SHINGLES FROM THEIR ROOFS. THE ALL-TERRAIN DEALERSHIP ON THE EDGE OF TOWN ALSO HAD SOME DAMAGE |
| May 19, 9:34 PM CDT | TSTM WND DMG | Calmar, IA | TREE BRANCHES DOWN ON POWER LINES. |
| May 19, 10:00 PM CDT | TSTM WND DMG | Postville, IA | TREESS DOWN IN POSTVILLE |
| May 19, 10:09 PM CDT | TSTM WND DMG | 5 E Waukon, IA | ONE TREE DOWN...TEN INCH TRUNK SNAPPED OFF |
| May 19, 10:10 PM CDT | TSTM WND DMG | Waukon, IA | TREES DOWN IN WAUKON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:10 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332
WUUS53 KARX 200210
SVRARX
IAC005-043-065-191-200330-
/O.NEW.KARX.SV.W.0026.130520T0210Z-130520T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA...
NORTHERN CLAYTON COUNTY IN NORTHEAST IOWA...
FAYETTE COUNTY IN NORTHEAST IOWA...
SOUTHEASTERN WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 1030 PM CDT
* AT 908 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DENVER TO FAIRBANK TO 7 MILES SOUTHWEST OF
JESUP...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OELWEIN AROUND 925 PM CDT.
MAYNARD AND HAWKEYE AROUND 930 PM CDT.
WEST UNION AND FAYETTE AROUND 935 PM CDT.
ARLINGTON AROUND 940 PM CDT.
VOLGA AND OSSIAN AROUND 950 PM CDT.
ELKADER AND POSTVILLE AROUND 955 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE
RICHFIELD...RANDALIA...DONNAN...AND COUNTY ROAD W 33 AND 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 9208 4294 9208 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4313 9118 4304 9118 4296 9115
4264 9164
TIME...MOT...LOC 0210Z 217DEG 52KT 4274 9236 4265 9210
4242 9212
HAIL...<.75IN
WIND...60MPH
$$
RIECK7 follow-up statements
138
WWUS53 KARX 200220
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
920 PM CDT SUN MAY 19 2013
IAC005-043-065-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-ALLAMAKEE IA-CLAYTON IA-WINNESHIEK IA-
920 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK...NORTHERN CLAYTON...ALLAMAKEE AND FAYETTE COUNTIES UNTIL
1030 PM CDT...
AT 915 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM TRIPOLI TO FAIRBANK TO JESUP...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAYNARD AND HAWKEYE AROUND 930 PM CDT.
WEST UNION AND FAYETTE AROUND 935 PM CDT.
ARLINGTON AROUND 940 PM CDT.
VOLGA AND OSSIAN AROUND 950 PM CDT.
ELKADER AND POSTVILLE AROUND 955 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 9208 4294 9208 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4313 9118 4304 9118 4296 9115
4264 9164
TIME...MOT...LOC 0220Z 217DEG 52KT 4285 9224 4276 9198
4253 9200
HAIL...<.75IN
WIND...60MPH
$$
RIECK490
WWUS53 KARX 200233
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
933 PM CDT SUN MAY 19 2013
IAC005-043-065-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-ALLAMAKEE IA-CLAYTON IA-WINNESHIEK IA-
933 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK...NORTHERN CLAYTON...ALLAMAKEE AND FAYETTE COUNTIES UNTIL
1030 PM CDT...
AT 929 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FREDERICKSBURG TO FAYETTE TO HAZLETON...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
VOLGA AND OSSIAN AROUND 950 PM CDT.
ELKADER AND POSTVILLE AROUND 955 PM CDT.
FARMERSBURG AND WAUKON AROUND 1005 PM CDT.
MCGREGOR AROUND 1010 PM CDT.
MARQUETTE AROUND 1015 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 9208 4294 9208 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4313 9118 4304 9118 4296 9115
4264 9164
TIME...MOT...LOC 0233Z 217DEG 52KT 4300 9208 4291 9182
4268 9185
HAIL...<.75IN
WIND...60MPH
$$
RIECK958
WWUS53 KARX 200247
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT SUN MAY 19 2013
IAC005-043-065-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-ALLAMAKEE IA-CLAYTON IA-WINNESHIEK IA-
947 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK...NORTHERN CLAYTON...ALLAMAKEE AND FAYETTE COUNTIES UNTIL
1030 PM CDT...
AT 943 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FORT ATKINSON TO CLERMONT TO ARLINGTON...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FARMERSBURG AROUND 1000 PM CDT.
MONONA AND WAUKON AROUND 1005 PM CDT.
MCGREGOR AND MARQUETTE AROUND 1010 PM CDT.
NEW ALBIN AROUND 1020 PM CDT.
LANSING AND HARPERS FERRY AROUND 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4264 9208 4294 9208 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4313 9118 4304 9118 4296 9115
4264 9164
TIME...MOT...LOC 0247Z 217DEG 52KT 4316 9191 4307 9165
4284 9168
HAIL...<.75IN
WIND...60MPH
$$
RIECK733
WWUS53 KARX 200258
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
958 PM CDT SUN MAY 19 2013
IAC005-043-065-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-ALLAMAKEE IA-CLAYTON IA-WINNESHIEK IA-
958 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK...NORTHERN CLAYTON...ALLAMAKEE AND FAYETTE COUNTIES UNTIL
1030 PM CDT...
AT 953 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CALMAR TO POSTVILLE TO ELGIN...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
WAUKON AND MONONA AROUND 1005 PM CDT.
MCGREGOR AND MARQUETTE AROUND 1010 PM CDT.
NEW ALBIN AROUND 1020 PM CDT.
LANSING AND HARPERS FERRY AROUND 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 9200 4302 9200 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4312 9118 4296 9115 4264 9164
TIME...MOT...LOC 0258Z 217DEG 52KT 4329 9178 4320 9152
4297 9155
HAIL...<.75IN
WIND...60MPH
$$
RIECK122
WWUS53 KARX 200311
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1011 PM CDT SUN MAY 19 2013
IAC005-043-065-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-ALLAMAKEE IA-CLAYTON IA-WINNESHIEK IA-
1011 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK...NORTHERN CLAYTON...ALLAMAKEE AND FAYETTE COUNTIES UNTIL
1030 PM CDT...
AT 1007 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES NORTHEAST OF DECORAH TO WAUKON TO
MONONA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW ALBIN AROUND 1020 PM CDT.
LANSING AND HARPERS FERRY AROUND 1025 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE YELLOW RIVER STATE
FOREST...RED BARN CAMPGROUND...WATERVILLE...DALBY...ANDY MOUNTAIN
CAMPGROUND...ELDERGROVE...THOMPSON CORNER...AND VILLAGE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 9200 4302 9200 4350 9159 4350 9122
4345 9123 4341 9120 4337 9122 4331 9111
4324 9107 4312 9118 4296 9115 4264 9164
TIME...MOT...LOC 0311Z 217DEG 52KT 4344 9162 4335 9136
4312 9139
HAIL...<.75IN
WIND...60MPH
$$
RIECK787
WWUS53 KARX 200321
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1021 PM CDT SUN MAY 19 2013
IAC043-065-200330-
/O.CAN.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
FAYETTE IA-CLAYTON IA-
1021 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAYTON AND FAYETTE
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE LATE
THIS EVENING.
LAT...LON 4350 9159 4350 9122 4345 9123 4341 9120
4337 9122 4331 9111 4324 9107 4313 9118
4308 9118 4308 9194
TIME...MOT...LOC 0320Z 217DEG 52KT 4354 9151 4345 9125
4322 9128
$$
IAC005-191-200330-
/O.CON.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
ALLAMAKEE IA-WINNESHIEK IA-
1021 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINNESHIEK AND ALLAMAKEE COUNTIES UNTIL 1030 PM CDT...
AT 1016 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHEAST OF SPRING GROVE TO LANSING TO 9
MILES WEST OF HARPERS FERRY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
LANSING AND HARPERS FERRY AROUND 1025 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ELDERGROVE...THOMPSON CORNER
AND COUNTY ROADS A 52 AND X 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9159 4350 9122 4345 9123 4341 9120
4337 9122 4331 9111 4324 9107 4313 9118
4308 9118 4308 9194
TIME...MOT...LOC 0320Z 217DEG 52KT 4354 9151 4345 9125
4322 9128
HAIL...<.75IN
WIND...60MPH
$$
RIECK596
WWUS53 KARX 200330
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1030 PM CDT SUN MAY 19 2013
IAC005-191-200340-
/O.EXP.KARX.SV.W.0026.000000T0000Z-130520T0330Z/
ALLAMAKEE IA-WINNESHIEK IA-
1030 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNESHIEK AND
ALLAMAKEE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. STRONG TO SEVERE THUNDERSTORMS WILL STILL BE POSSIBLE
LATE THIS EVENING.
LAT...LON 4350 9159 4350 9122 4345 9123 4341 9120
4337 9122 4331 9111 4324 9107 4313 9118
4308 9118 4308 9194
TIME...MOT...LOC 0330Z 217DEG 52KT 4366 9139 4357 9113
4334 9116
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 8:00 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 19, 8:00 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
800 PM CDT SUN MAY 19 2013
.MESOSCALE DISCUSSION...
ISSUED AT 800 PM CDT SUN MAY 19 2013
WITH AMPLE MUCAPE /2000 J-KG/ IN NORTHEAST IOWA AND THE STORMS
HEADING INTO THAT AREA FROM CENTRAL IOWA...CURRENT THINKING IS THE
STORMS WILL COLD POOL TOGETHER AND FORM A SQUALL LINE THAT WILL
MOVE ACROSS NORTHEAST IOWA AND INTO WISCONSIN. DEEP SHEAR IS
PRETTY GOOD...OVER 40 KTS FOR SUPERCELLS....BUT ISOLATED
CONVECTION WILL ONLY BE FOUND AHEAD OF THE LINE. OTHERWISE...THE
0-3KM SHEAR IS AROUND 20 KTS WHICH IS NOT THAT STRONG. SO...A
MODERATELY STRONG SQUALL LINE WITH BROKEN SEVERE SEGMENTS MOVING
ACROSS THE FORECAST AREA THROUGH ABOUT 12-1 AM IS THE LATEST PLAN.
THIS LINE SHOULD DISRUPT THE BOUNDARY PINNED OVER MITCHELL COUNTY
AND END THE RAINFALL EVENT THIS EVENING...PROBABLY BY 10 PM.
&&
.SHORT TERM...(TONIGHT AND MONDAY)
ISSUED AT 220 PM CDT SUN MAY 19 2013
UPPER LEVEL SHORTWAVE TROUGH SERVING AS ONE FOCUS FOR STORM
DEVELOPMENT EARLY THIS AFTERNOON. SKIES HAVE CLEARED AHEAD OF THE
SHORTWAVE...MOVING NORTH/NORTHEAST ACROSS IOWA...ALLOWING FOR RAPID
DESTABILIZATION OF THE ATMOSPHERE. MUCAPES PER LATEST RAP ANALYSIS
HAVE RISEN INTO THE 2-3 K J/KG RANGE...WITH 30-40 KTS OF EFFECTIVE
SHEAR. SUPERCELL DEVELOPMENT IS SUPPORTED. SEE A POTENTIAL FOR ALL
SEVERE WEATHER TYPES...WITH SUPERCELLS MORPHING INTO BOWING
SEGMENTS. THINK DAMAGING WINDS MIGHT BECOME THE GREATER THREAT LATER
THIS AFTERNOON AND EVENING.
HRRR SUGGESTS THERE WILL BE ANOTHER ROUND OF STRONG/SEVERE STORMS
COMING IN TOWARD 06S AS A SHORTWAVE PUSHES NORTHWARD ACROSS IOWA.
INSTABILITY WOULD DECREASE WITH THE LOSS OF DAYTIME HEATING...BUT
GFS/NAM STILL SUGGEST 1000+ J/KG OF MUCAPE AT 06Z...WITH 40+ KTS OF
0-6 KM SHEAR. PLENTY TO CONTINUE A SEVERE THREAT.
FOR MONDAY...ATMOSPHERE PROGGED TO RELOAD FOR THE AFTERNOON/EVENING
WITH MUCAPES UPWARDS OF 2500 J/KG AND MLCAPES UP TO 2000 J/KG. 0-6KM
WIND SHEAR CLIMBS TO 40-50 KTS BY 00Z TUE...SUPPORTIVE OF SUPERCELL
DEVELOPMENT. 0-1KM SHEAR IS 15-20 KTS. IF ALL THIS COMES TO
PASS...ATMOSPHERE WOULD BE RIPE FOR SEVERE WEATHER...WITH ROTATING
SUPERCELLS AND THE GAMBIT OF SEVERE THREATS. THE KEY IS THE
KICKER...AND THAT IS WHERE THE FORECAST CHALLENGE LIES. GFS/NAM
SUGGEST A SHORTWAVE TROUGH COULD LIFT OUT OF THE BASE OF THE UPPER
LEVEL TROUGH FOR THE AFTERNOON/EVENING...BUT ALSO POINT TO POSSIBLE
MCVS SPINNING INTO THE REGION. MEANWHILE...THERE WILL LIKELY BE LEFT
OVER SFC BOUNDARIES FROM CONVECTION TODAY/TONIGHT. WHERE THESE LIE
IS UNKNOWN. CONFIDENCE IS NOT HIGH IN WHERE/WHEN CONVECTION WILL
FIRE...BUT BELIEVE THE LATE AFTERNOON/EVENING WOULD BE THE FAVORED
TIME FOR A SEVERE THREAT...AND GENERALLY FROM CENTRAL WI INTO
NORTHEAST IA.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 220 PM CDT SUN MAY 19 2013
THE VIRTUALLY STATIONARY UPPER LEVEL LOW FINALLY STARTS TO MAKE ITS
WAY EAST OUT OF THE NORTHERN PLAINS TUE...PER LATEST GFS/NAM/EC. THE
LOW WEAKENS SOME AS IT SLIDES OVER THE UPPER MISSISSIPPI RIVER
VALLEY TUE NIGHT/WED. MAIN COLD FRONT WITH THIS SYSTEM LOOKS LIKE IT
WILL SLIP THROUGH WITH THE LOW AROUND WED...BUT MODELS KEEP
CONVECTION AT A MINIMUM AROUND IT. RATHER...THE PCPN FOCUS IS
WITH THE LOW LEVEL MOISTURE TRANSPORT...WHICH IS WELL EAST OF THE
COLD FRONT...WRAPPING NORTH/WEST OF THE LOW. SOME MODEL DISAGREEMENT
WITH HOW FAR SOUTH THE AREAS OF SHOWERS/ISOLD STORMS WOULD REACH
WED...WITH THE GFS MORE SOUTH THAN THE EC. IT REMAINS A MESSY
SCENARIO WITH CLARITY LACKING...BUT TRENDS FAVOR THE GREATER PCPN
CHANCES OVER THE NORTHERN 1/2 OF THE FORECAST AREA. WILL LEAN ON
MODEL CONSENSUS FOR THE CHANCES.
TURNING BACK TO TUE...MUCAPES BUILD TO 1500+ J/KG OVER THE EASTERN
1/2 OF THE FORECAST DURING THE AFTERNOON...WITH 0-6 KM SHEAR OF
30-40 KTS. SOME SUGGESTIONS IN THE GFS/NAM OF A PIECE OF UPPER LEVEL
ENERGY ROTATING AROUND THE LOW...WHICH COULD SERVE AS A FOCUS FOR
SHOWER/STORM DEVELOPMENT. ATMOSPHERE LOOKS GOOD FOR STORM PRODUCTION
IF A SPARK FOR CONVECTION IS THERE...WITH A SEVERE THREAT IN THE
EAST TUE AFTERNOON/EARLY EVENING. AGAIN...KEY HERE IS WHERE THE PCPN
FOCUSES WILL BE...INCLUDING ANY MESO SCALE BOUNDARIES AND/OR MCVS
LEFT FROM PREVIOUS CONVECTION.
BETTER AGREEMENT BETWEEN THE GFS AND ECMWF WITH PUSHING THAT
LINGERING LOW EAST/SOUTHEAST ON THU...ALLOWING AN UPPER LEVEL SFC
RIDGE/HIGH PRESSURE SYSTEM TO BUILD INTO THE REGION. SHOULD GET A
COUPLE DRIER DAYS AS A RESULT. HOWEVER...WARM/MOIST AIR ON THE
BACKSIDE OF THE HIGH COUPLED WITH A BIT OF UPPER LEVEL ENERGY COULD
RETURN SOME SHOWERS/STORMS TO THE REGION SAT-SUN.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 800 PM CDT SUN MAY 19 2013
PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH AT LEAST 06Z. THESE
WILL HAVE HEAVY RAIN AND MAY HAVE DAMAGING WINDS.
&&
.HYDROLOGY...
ISSUED AT 800 PM CDT SUN MAY 19 2013
CONSIDERED AN EXPANSION TO THE FLASH FLOOD WATCH BUT BELIEVE THE
AREA IS WELL PLACED. WITH THE THUNDERSTORMS MOVING IN FROM
IOWA...THERE SHOULD BE A SCOURING EASTWARD AND END TO THE RAIN IN
NERN IA.
EXPECTING THE CEDAR RIVER TO RISE DOWNSTREAM OF OSAGE...CHALRES
CITY WILL SEE A LARGE JUMP IN THE NEXT 12 HOURS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MNZ079-086-087-094-
095.
IA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR IAZ008.
&&
MESOSCALE...BAUMGARDT
SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION...BAUMGARDT
HYDROLOGY....RIECKHazardous weather outlook, May 19, 6:06 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 606 PM CDT SUN MAY 19 2013 IAZ008-MNZ079-086-087-094-095-201100- DODGE-FILLMORE-MITCHELL-MOWER-OLMSTED-WABASHA- 606 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. A TORNADO WATCH IS IN EFFECT THROUGH 9 PM. THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA INTO THE EARLY EVENING. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE IN FROM SOUTHERN IOWA BY MID EVENING...TO CONTINUE STORMS INTO THE OVERNIGHT. LARGE HAIL...DAMAGING WINDS...FLASH FLOODING...AND AN ISOLATED TORNADO ARE ALL POSSIBLE THROUGH LATE EVENING. BY THAT TIME...IT IS EXPECTED THAT THE THREAT MAY BE FLASH FLOODING AND LIGHTNING IN THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLOODING...AND EVEN A FEW TORNADOES ARE POSSIBLE. THERE WILL BE OCCASIONAL THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY. THE PRIMARY CONCERN WILL BE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE PERIODICALLY NEEDED THROUGH THE EVENING. YOUR REPORTS HAVE BEEN VERY HELPFUL THUS FAR. SPOTTERS WILL LIKELY BE NEEDED MONDAY AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ009>011-018-019-029-030-MNZ088-096-WIZ032-201100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-FAYETTE-FLOYD-HOUSTON-HOWARD- WINNESHIEK-WINONA- 606 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND BUFFALO COUNTY. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 9 PM. THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS WESTERN WISCONSIN...SOUTHEAST MINNESOTA AND NORTHEAST IOWA INTO THE EARLY EVENING. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE IN FROM SOUTHERN IOWA BY MID-LATE EVENING...TO CONTINUE STORMS INTO THE OVERNIGHT. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLASH FLOODING...AND AN ISOLATED TORNADO ARE ALL POSSIBLE THROUGH LATE EVENING. BY THAT TIME...IT IS EXPECTED THAT THE THREAT MAY BE HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING AND LIGHTNING IN THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLOODING...AND EVEN A FEW TORNADOES ARE POSSIBLE. THERE WILL BE OCCASIONAL THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY. THE PRIMARY CONCERN WILL BE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE PERIODICALLY NEEDED THROUGH THE EVENING. YOUR REPORTS HAVE BEEN VERY HELPFUL THUS FAR. SPOTTERS WILL LIKELY BE NEEDED MONDAY AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-033-034-041-201100- CLARK-JACKSON-LA CROSSE-TAYLOR-TREMPEALEAU- 606 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 1 AM MONDAY. THUNDERSTORMS COULD DEVELOP EASTWARD THIS EVENING...FROM ACTIVITY THAT HAS BEEN ONGOING THROUGH THE LATE AFTERNOON IN MINNESOTA. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO MOVE IN FROM IOWA OVERNIGHT. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLASH FLOODING...AND AN ISOLATED TORNADO ARE ALL POSSIBLE THROUGH LATE EVENING. BY THAT TIME...IT IS EXPECTED THAT THE THREAT MAY BE HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING AND LIGHTNING IN THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLOODING...AND EVEN A FEW TORNADOES ARE POSSIBLE. THERE WILL BE OCCASIONAL THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY. THE PRIMARY CONCERN WILL BE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY AREAS FURTHER WEST TOWARD MINNESOTA THIS EVENING. SPOTTERS WILL LIKELY BE NEEDED MONDAY AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ042>044-053>055-061-201100- ADAMS-CRAWFORD-GRANT-JUNEAU-MONROE-RICHLAND-VERNON- 606 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHWEST WISCONSIN. THUNDERSTORMS COULD DEVELOP EARLY THIS EVENING...HOWEVER THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM SOUTHERN IOWA BY MID TO LATE EVENING. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE THROUGH LATE EVENING. BY THAT TIME...IT IS EXPECTED THAT THE THREAT MAY BE HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING AND LIGHTNING IN THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...LOCALIZED FLOODING...AND EVEN A FEW TORNADOES ARE POSSIBLE. THERE WILL BE OCCASIONAL THUNDERSTORMS FROM TUESDAY THROUGH WEDNESDAY. THE PRIMARY CONCERN WILL BE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BECOME MORE POSSIBLE AS THE EVENING PROGRESSES. SPOTTERS WILL LIKELY BE NEEDED MONDAY AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP/BAUMGARDT
In the hours before
Local storm report, May 19, 8:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD 3 E AUSTIN 43.67N 92.91W
05/19/2013 MOWER MN TRAINED SPOTTER
ROSE CREEK NEAR JELLYSTONE CAMPGROUND /I-90 EXIT 187/
RISING RAPIDLY AND LESS THAN A FOOT FROM GOING OVER ITS
BANKS
&&
MWLocal storm report, May 19, 8:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG ROLLINGSTONE 44.10N 91.82W
05/19/2013 WINONA MN TRAINED SPOTTER
LARGE TREE BRANCHES DOWN. SOME BRANCHES FELL ON VEHICLES
AND ALSO ON A DECK...CAUSING DAMAGE
&&
MWSpecial weather statement, May 19, 8:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 848 PM CDT SUN MAY 19 2013 IAZ009>011-019-029-030-MNZ088-095-096-WIZ033-034-041-042-053>055-061- 200400- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-GRANT-HOUSTON- HOWARD-JACKSON-LA CROSSE-MONROE-RICHLAND-TREMPEALEAU-VERNON- WINNESHIEK-WINONA- 848 PM CDT SUN MAY 19 2013 ...THUNDERSTORMS ON THE INCREASE AND POSSIBLY SEVERE... THUNDERSTORMS WERE RAPIDLY INCREASING IN COVERAGE ACROSS THE AREA THIS EVENING. CONDITIONS ARE FAVORABLE FOR STRONG AND SEVERE THUNDERSTORMS. SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING...UNTIL A LINE OF STORMS COMES THROUGH TO END THE THREAT. THE THUNDERSTORM LINE WAS LOCATED FROM ROCHESTER MINNESOTA...SOUTH TO NEAR CHARLES CITY IOWA... AT 845 PM. THIS LINE WILL MOVE INTO WISCONSIN IN THE LATE EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT SOME LARGE HAIL OR AN ISOLATED TORNADO CANNOT BE RULED OUT. BRIEF HEAVY RAIN IS ALSO POSSIBLE...BUT FLASH FLOODING IS NOT ANTICIPATED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 3 AM MONDAY FOR THE ENTIRE AREA. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. IAZ008-200400- MITCHELL- 848 PM CDT SUN MAY 19 2013 A LINE OF THUNDERSTORMS MOVING THROUGH MITCHELL COUNTY WILL ABRUPTLY END THE PROLONGED RAIN THAT HAS FALLEN TONIGHT. FLOODING WILL PERSIST HOWEVER THROUGH THE EVENING AS WATER ROUTES INTO CREEKS AND STREAMS. BAUMGARDT
Local storm report, May 19, 8:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
849 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD ADAMS 43.56N 92.72W
05/19/2013 MOWER MN BROADCAST MEDIA
ROADS AND BRIDGES COVERED WITH WATER
&&
ZTLocal storm report, May 19, 8:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
05/19/2013 M4.43 INCH MITCHELL IA CO-OP OBSERVER
OVER 3.5 INCHES SINCE 6 PM.
&&
ZTLocal storm report, May 19, 9:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
904 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL CHARLES CITY 43.07N 92.68W
05/19/2013 M0.50 INCH FLOYD IA LAW ENFORCEMENT
&&
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:40 PM CDT | River Flood Warning | ARX | Floyd | 62 hr |
| May 19, 8:41 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Floyd, Howard, Winneshiek | 64 min |
| May 19, 11:00 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Winneshiek | 45 min |
| May 20, 12:08 AM CDT | Areal Flood Warning | ARX | Floyd, Mitchell | 16 hr |
| May 20, 10:41 AM CDT | Areal Flood Warning | ARX | Howard | 5 hr |
| May 20, 3:38 PM CDT | Areal Flood Warning | ARX | Floyd, Howard, Mitchell | 6 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.